# SDR 2008UALA04356

- Difficulty date: August 20, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 52,240 hours, 30,946 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2012120131A
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER DOOR 2L STAY ON WITH LIGHTS OFF.  *S/D*  REPLACED POWER SUPPLY & BATTERY.  CHECKS NORMAL.
